# SDR UALA2012010600127

- Difficulty date: January 5, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,119 hours, 27,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 UPPER DOOR GATE HAS CORROSION WORN THROUGH HOLE IN GATE.  REPLACED L4 UPPER GATE WITH SERVICABLE PART.
